# SDR F3LA98101

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 1006, RBL 10, WL 208.  MAINTENANCE REMOVED CORROSION (1.4 INCH BY 1.1 INCH BY .062 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER ERO 98-0567, SRM 51-40-2 AND SRM 53-60-51.  (M)
